COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Back to Search Results |
| Model Number |
SDAN1000 |
| Medical Device Problem Codes |
Positioning Failure (1158); Application Network Problem (2879)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
03/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during a procedure, the two needles had difficulty deploying, and did not get any tissue sample.It was noted that the nodule characteristics (hard tissue) or were not in the correct spot for deployment.The physician was able to complete the electromagnetic navigational bronchoscopy (enb) portion of the case.However, after the procedure, the patient had pneumothorax which resulted in extended hospitalization.To resolve the issue, a chest tube was used.
Additional Manufacturer Narrative
D10 concomitant product: (b)(6) superd asp needle 21g 0.813mm (lot#sd0623174) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.